This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.
I. N. Baker , Multiply connected domains of normality in iteration theory. Math. Z. 81 (1963), 206–214.
W. Bergweiler Iteration of quasiregular mappings. Comput. Methods Funct. Theory. 10 (2010), 455–481.
W. Bergweiler , A. Fletcher , J. K. Langley and J. Meyer The escaping set of a quasiregular mapping, Proc. Amer. Math. Soc. 137, no. 2 (2009), 641–651.
L. Carleson and T. Gamelin Complex Dynamics (Springer-Verlag, 1993).
P. Järvi and M. Vuorinen Uniformly perfect sets and quasiregular mappings. J. London Math. Soc., II. Ser. 54, No. 3 (1996), 515–529.
R. Mane and L. Da Rocha Julia sets are uniformly perfect. Proc. Amer. Math. Soc. 116 (1992), 251–257.
V. Mayer Uniformly quasiregular mappings of Lattès type. Conform. Geom. Dyn. 1 (1997), 104–111.
V. Mayer Quasiregular analogues of critically finite rational functions with parabolic orbifold. J. Anal. Math. 75 (1998), 105–119.
R. Miniowitz Normal families of quasimeromorphic mappings. Proc. Amer Math. Soc. 84 (1982), 35–43.
Ch. Pommerenke Uniformly Perfect Sets and the Poincaré Metric. Arch. Math. 32 (1979), 192–199.
S. Rickman Quasiregular mappings. (Springer-Verlag1993).
T. Sugawa An explicit bound for uniform perfectness of the Julia sets of rational maps. Math. Z. 238, No. 2 (2001), 317–333.
P. Tukia and J. Väisälä Quasisymmetric embeddings of metric spaces. Ann. Acad. Sci. Fenn. Ser. A I Math. 5, no. 1 (1980), 97–114.